# SDR AT0000002

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 437
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND DENT AT BS 437R LONGERON 24 TO BE OUT OF LIMITS.  REMOVED AND REPLACED DENTED SKIN AT BS 437R LONGERON 24 AND INSTALLED DOUBLERS IAW EO 99-1433 AND DC9 MM 34-43-01.
